Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2015, Article ID 714201, 6 pages
http://dx.doi.org/10.1155/2015/714201
Research Article

Moderate and Large Deviations for the Smoothed Estimate of Sample Quantiles

College of Science, Wuhan University of Science and Technology, Wuhan 430065, China

Received 16 February 2015; Accepted 25 May 2015

Academic Editor: Nikolaos E. Limnios

Copyright © 2015 Xiaoxia He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoxia He, Xi Liu, and Chun Yao, “Moderate and Large Deviations for the Smoothed Estimate of Sample Quantiles,” Journal of Probability and Statistics, vol. 2015, Article ID 714201, 6 pages, 2015. https://doi.org/10.1155/2015/714201.